Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Ayurveda have side effects??

dr ayurveda is that good or not.....does it have side effects Hello Doc......i bought this product called Dr.Ayurveda advanced herbal body growth formula...Does it really work....My age is 25yrs and im a male n my height is 160cms....n my weight is 61kgs...this product says it can increase height upto some inches...each 100gm of this product contains shatavari-5gm,tal makhana-3gm,harad-3gm,ashwagangha-7gm,kale til-5gm,kala jeera-3gm,kali musli-5gm,amla-6gm,salam mishri-2gm,rume mastagi-2gm,mishri-base q.s.....wil this help in height increase,n does it have side effects...the product says to consume 1-5gm in the morning with water and 1-5gm at also says to avoid eating fish,non veg,egg n anything which is sour.....please help me out
Asked On : Wed, 27 Apr 2011
Answers:  5 Views:  1952
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
As you are 25 years so there is no chance of increase in your weight.
Now we stat from you only,go on taking as per your vaid's advise and observe that your height has increased or not.Please report after 6 months or one year according to your vaid opinion.
For any side effects I am not responsible.
Once Alopathy says we have to believe as we have got statistics and proofs.
Answered: Wed, 27 Apr 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Actually the range of height increase is are crossed this age group so there is less chance of increase height for you. you got that medicine. Ayurveda medicine has least side effect but not totally without side effects. I dont knw about that product where you purchase but the herbs composition look especially for aphrodisiac and general tonic. You can also do yoga meditation and regular exercise.
take care
Answered: Thu, 28 Apr 2011
I find this answer helpful
Ayurveda Specialist Dr. Manish Rijhwani's  Response
The product you have listed above has no means to increase your HEIGHT
Although the product as per your list of ingredients is helpful as a tonic and will increase the immunity of body against various diseases it is advised that you should take it only on prescription of your Medical doctor/Ayurveda Physician
Answered: Thu, 28 Apr 2011
I find this answer helpful
  User's Response
DR.. I Got this product tday... after reading ur comments i am too scared.. actually am getting married next month... shud i ve dis product or not pls help me.. my height is 5ft and weight 46kgs....
Answered: Fri, 13 May 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear Joystan
First let me make it clear that there are some herbs that call for utmost care before using them e.g. bhilawa is a herb that can cause blisters when one comes in its contact but when it is purified as per procedure mentioned in texts this side effect is gone. So it is only doctor who has to decide the purity of drug and dose of the drug as any herb taken in excess can cause side effects though within limits no such side effects are visible. The product you have mentioned contains more of sex tonic herbs, yes they can also help in adding weight but not in increasing height.
Answered: Thu, 28 Apr 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor